# SDR MASA200500732

- Difficulty date: September 15, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 9,739 hours, 8,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT STAY ON WHEN TESTED.  MX OPS CHECKED THE LIGHTS AND FOUND NO DEFECTS.
